Alert archive / Missouri / Snow Advisories in 2007

Snow Advisory 2, NWS Springfield, MO

January 31, 200734 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this snow advisory at Jan 31, 2007, 6:01 PM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2007, 6:01 PM CST (00:01 UTC)
Expired
Feb 1, 2007, 2:00 AM CST
In force
8 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KSGF 010001
WSWSGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CST WED JAN 31 2007

...SNOW ADVISORY THIS EVENING...

.A QUICK MOVING SYSTEM WILL PUSH THROUGH THE REGION THIS EVENING
AND BRING LIGHT TO MODERATE SNOWFALL THROUGHOUT THE MISSOURI
OZARKS AND SOUTHEAST KANSAS. GENERAL SNOWFALL AMOUNTS OF ONE TO
THREE INCHES WILL BE POSSIBLE BEFORE DIMINISHING OVERNIGHT.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010800-
/O.NEW.KSGF.SN.Y.0002.070201T0001Z-070201T0800Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
601 PM CST WED JAN 31 2007

...SNOW ADVISORY IN EFFECT UNTIL 2 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM CST THURSDAY. 

LIGHT TO MODERATE SNOW WILL OCCUR ACROSS SOUTHEAST KANSAS AND THE
MISSOURI OZARKS THIS EVENING. GENERAL SNOW AMOUNTS OF ONE TO THREE
INCHES WILL BE POSSIBLE BEFORE ENDING OVERNIGHT.

THE SNOW WILL MAKE TRAVELLING DIFFICULT AS ROADS WILL BECOME
SLICK. NUMEROUS ACCIDENTS HAVE ALREADY BEEN REPORTED THROUGHOUT
THE AREA WITH THE DUSTING TO 2 INCHES OF SNOW THAT HAS ALREADY
OCCURRED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

LINDENBERG
3 follow-up statements
000 
WWUS43 KSGF 010247
WSWSGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 PM CST WED JAN 31 2007

...SNOW ADVISORY THIS EVENING...

.A QUICK MOVING SYSTEM WILL PUSH THROUGH THE REGION THIS EVENING
AND BRING LIGHT TO MODERATE SNOWFALL THROUGHOUT THE MISSOURI
OZARKS AND SOUTHEAST KANSAS. GENERAL SNOWFALL AMOUNTS OF ONE TO
THREE INCHES WILL BE POSSIBLE BEFORE DIMINISHING OVERNIGHT.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010800-
/O.CON.KSGF.SN.Y.0002.000000T0000Z-070201T0800Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
847 PM CST WED JAN 31 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY. 

LIGHT TO MODERATE SNOW WILL CONTINUE ACROSS SOUTHEAST KANSAS AND THE
MISSOURI OZARKS THIS EVENING. GENERAL SNOW AMOUNTS OF ONE TO
THREE INCHES WILL BE POSSIBLE BEFORE ENDING OVERNIGHT. AMOUNTS UP
TO 4 INCHES ARE POSSIBLE OVER WEST CENTRAL MISSOURI WITHIN THE
HEAVIER SNOW BAND.

THE BACK EDGE OF THE HEAVIER SNOWFALL SHOULD BEGIN TO PUSH INTO
SOUTHEAST KANSAS AND FAR WESTERN MISSOURI BY 11 PM.

ROADS WILL CONTINUE TO BE TREACHEROUS THIS EVENING AS THEY REMAIN
SNOW COVERED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

LINDENBERG
000 
WWUS43 KSGF 010452
WSWSGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CST WED JAN 31 2007

...SNOW ADVISORY THROUGH 2 AM...

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010800-
/O.CON.KSGF.SN.Y.0002.000000T0000Z-070201T0800Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
1052 PM CST WED JAN 31 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY. 

LIGHT TO MODERATE SNOW WILL CONTINUE TO SHIFT EAST ACROSS THE
MISSOURI OZARKS AND SOUTHEAST KANSAS TONIGHT. THE BACK EDGE OF THE
HEAVIER PRECIPITATION WAS ENTERING EXTREME SOUTHEAST KANSAS LATE
THIS EVENING.  

SNOW AMOUNTS SO FAR HAVE RANGED FROM AROUND AN INCH TO THREE
INCHES IN MOST LOCATIONS WITH NUMEROUS REPORTS OF ACCIDENTS
THROUGHOUT THE REGION.

STORM TOTAL SNOWFALL OF 1 TO 3 INCHES IS EXPECTED THROUGHOUT THE
AREA WITH SOME ISOLATED 4 INCH AMOUNTS POSSIBLE.

ROADS WILL CONTINUE TO BE TREACHEROUS TONIGHT AS THEY REMAIN
SNOW COVERED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

LINDENBERG
000 
WWUS43 KSGF 010754
WSWSGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 AM CST THU FEB 1 2007

...SNOW ADVISORY WILL EXPIRE AT 2 AM...

.LIGHT TO MODERATE SNOWFALL FROM WEDNESDAY AFTERNOON AND EVENING
HAS BEGUN TO TAPER OFF TO OCCASIONAL LIGHT SHOW SHOWERS AND SNOW
FLURRIES. AS A RESULT...THE SNOW ADVISORY WILL BE ALLOWED TO
EXPIRE AT 2 AM.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010900-
/O.EXP.KSGF.SN.Y.0002.000000T0000Z-070201T0800Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
154 AM CST THU FEB 1 2007

...SNOW ADVISORY WILL EXPIRE AT 2 AM CST EARLY THIS MORNING...

THE SNOW ADVISORY WILL EXPIRE AT 2 AM CST EARLY THIS MORNING. 

LIGHT TO OCCASIONAL MODERATE SNOW OBSERVED ACROSS THE REGION
WEDNESDAY AFTERNOON AND WEDNESDAY EVENING CONTINUES TO TAPER OFF TO
LIGHT SNOW SHOWERS AND SNOW FLURRIES. AS A RESULT...THE SNOW
ADVISORY WILL BE ALLOWED TO EXPIRE AT 2 AM.

STORM TOTAL SNOWFALL AMOUNTS OF 1 TO 3 INCHES HAVE BEEN REPORTED
ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS...WITH A
FEW REPORTS OF FOUR INCHES IN A FEW AREAS OF SOUTHEAST KANSAS AND
WEST CENTRAL MISSOURI.

ROADS WILL CONTINUE TO BE TREACHEROUS TONIGHT AND UNTREATED
SECONDARY ROADS AND SIDE STREETS WILL REMAIN SNOW PACKED AND SLICK.
SIDEWALKS WILL ALSO REMAIN VERY SLICK. SNOW COVER WILL REMAIN OVER
THE REGION THROUGH THE WEEKEND AS TEMPERATURES ARE EXPECTED TO
REMAIN BELOW FREEZING.

$$

GAGAN

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this snow advisory went out at Jan 31, 5:18 PM CST, 43 minutes earlier.

Area forecast discussion, Jan 31, 5:18 PM CST, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 PM CST WED JAN 31 2007

.DISCUSSION...

A PIECE OF ARCTIC ENERGY HAS PHASED WITH A POSITIVELY TILTED LONG
WAVE TROUGH TODAY OVER THE INTERMOUNTAIN WEST.  THIS PHASING HAS
INDUCED LOW TO MID LEVEL WINDS TO BACK...FORCING PARCELS UP A DEEP
BELT OF BAROCLINICITY FROM KANSAS INTO EASTERN MISSOURI.  A LARGE
SHIELD OF SNOW HAS RESULTED...AND AS EXPECTED...ACCUMULATIONS HAVE
BEEN LIMITED TO AN INCH OR LESS THUS FAR.  THE MAIN FORECAST
CHALLENGE WAS PINPOINTING HOW MUCH SNOW WILL FALL PRIOR TO
DISSIPATING TONIGHT...ALONG WITH MORE LIGHT SNOW CHANCES TOMORROW.

SHORT TERM (TONIGHT - FRIDAY)...
LIFT IN THE FORM OF ISENTROPIC PRESSURE ADVECTION WILL EVENTUALLY
TAPER OFF THIS EVENING AND TONIGHT AS MID LEVEL WINDS VEER TO THE
WEST.  THIS WILL ALLOW FOR A BREAK IN THE SNOW BEFORE DEVELOPING
AGAIN TOMORROW.  MOST OF THE SNOW HAS BEEN ON THE LIGHT
SIDE...HOWEVER...A FEW RANDOM REPORTS OF MODERATE TO HEAVY SNOW HAVE
BEEN RELAYED TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON.  ALL
REPORTS HAVE BEEN UNDER AN INCH...AND STILL THINK A SNOW ADVISORY
HEADLINE IS NOT QUITE JUSTIFIED GIVEN THE LIGHT ADDITIONAL AMOUNTS
EXPECTED.  BUT I WILL SAY...THE GROUND IS FROZEN AND ANY SNOW THAT
FALLS IS GOING TO CAUSE PROBLEMS ON ROAD SURFACES.  THE AFTERNOON
COMMUTE COULD BE DANGEROUS...SO BE CAUTIOUS OF SNOW COVERED
ROADS...EVEN SHALLOW ACCUMULATIONS WILL SIGNIFICANTLY REDUCE TIRE
FRICTION.

FOR TOMORROW...THE MAIN SHORTWAVE WILL PASS THROUGH CAUSING ANOTHER
BELT OF LIFT OVER THE OZARKS.  FLURRIES AND LIGHT SNOW WILL OCCUR
AGAIN...BUT ONLY LIGHT ACCUMULATIONS ARE EXPECTED GIVEN THE LIMITED
AMOUNT OF LIFT.  PLAN TO KEEP HEADLINES OUT OF THE PRODUCT SUITE.

FOR THE LAST COUPLE OF DAYS THERE HAVE BEEN SOME INDICATIONS THAT
ANOTHER WEAK SHORTWAVE WILL PASS OVERHEAD ON FRIDAY.  WILL KEEP
FLURRIES GOING FOR FRIDAY.  TEMPERATURE WISE...DID NOT ADJUST
ONGOING TEMPS MUCH AS HIGHS IN THE 20S SHOULD CONTINUE THROUGH
FRIDAY.  LOWS TONIGHT AND THURSDAY NIGHT WILL FALL INTO THE TEENS.

LONG TERM (SATURDAY - TUESDAY)...
ANOTHER SURGE OF ARCTIC AIR WILL SPREAD IN LATE FRIDAY MAKING FOR A
BITTERLY COLD WEEKEND.  WITH THE ARCTIC AIR...DRIER AIR WILL FOLLOW
CAUSING ANY RESIDUAL LIGHT SNOW OR FLURRIES TO FULLY DISSIPATE.
LOOK FOR SATURDAY MORNING LOWS TO DIP INTO THE SINGLE DIGITS...AND
AGAIN SUNDAY MORNING.  SUB ZERO WIND CHILLS ARE LIKELY...BUT HAVE
WIND CHILL READINGS REMAINING WARMER THAN ADVISORY CRITERIA.

FOR THE SECOND RUN IN A ROW NOW...THE GFS SUGGESTS THAT THE POLAR
VORTEX WILL SHIFT SOUTH OF THE HUDSON BAY...ALLOWING FOR THE ARCTIC
PIPELINE TO ALSO SHIFT EAST.  WE WILL STILL BE UNDER THE INFLUENCE
OF NORTHWEST FLOW...HOWEVER TEMPERATURES MAY WARM UP SOME...POSSIBLY
INTO THE UPPER 20S AND MAYBE 30S BY MONDAY AND TUESDAY.  THERE
REMAINS NO SIGNAL FOR ANY SIGNIFICANT EPISODE OF WINTER
PRECIPITATION THROUGH THE NEXT SEVEN DAYS.

CRAMER

&&

.AVIATION...

FOR THE 00Z TAFS...EXPECT CEILINGS FROM AROUND 1000 TO 1500 FEET TO
CONTINUE DURING THE EVENING AND THROUGHOUT THE REMAINDER OF THE SNOW
EVENT.  VISIBILITIES WITH THE LIGHT TO MODERATE SNOW WILL RANGE FROM
3/4 OF A MILE TO 2 MILES.  WOULD EXPECT THE SNOW TO END BY MID TO
LATE EVENING AT JLN/SGF WHEN VISIBILITIES SHOULD IMPROVE TO VFR.
CEILINGS WILL LIKELY CONTINUE AROUND 1500 TO 2000 FEET FOR THE
REMAINDER OF THE NIGHT.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jan 31, 12:21 PM CST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 PM CST WED JAN 31 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1221 PM CST WED JAN 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  AREAS OF LIGHT SNOW WILL AFFECT THE REGION THROUGH TONIGHT WITH
  ONE TO TWO INCHES OF ACCUMULATION POSSIBLE THROUGH TONIGHT ALONG
  AND WEST OF HIGHWAY 13...AND ABOUT AN INCH OF ACCUMULATION EAST
  OF HIGHWAY 13.

  WITH THE RECENT VERY COLD TEMPERATURES...SNOW WILL ACCUMULATE ON
  AREA ROADS. SOME LAW ENFORCEMENT PERSONNEL ARE ALREADY
  REPORTING SOME SLICK ROADS. USE CAUTION IF TRAVELING THROUGH THE
  REGION THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  WIND CHILLS WILL DIP TO NEAR OR SLIGHTLY BELOW ZERO AT TIMES
  SATURDAY THROUGH TUESDAY...MAINLY DURING THE NIGHT TIME AND INTO
  THE EARLY MORNING HOURS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI/DSA

In the hours before

Local storm report, Jan 31, 3:21 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CST WED JAN 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     SNOW             PITTSBURG               37.41N 94.70W
01/31/2007  M1.5 INCH        CRAWFORD           KS   PUBLIC

            SOUTH SIDE OF TOWN.

&&

DSA
Local storm report, Jan 31, 3:23 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CST WED JAN 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     SNOW             GIRARD                  37.51N 94.84W
01/31/2007  E0.5 INCH        CRAWFORD           KS   LAW ENFORCEMENT

1138 AM     SNOW             FORT SCOTT              37.84N 94.71W
01/31/2007  E0.5 INCH        BOURBON            KS   LAW ENFORCEMENT

1142 AM     SNOW             COLUMBUS                37.17N 94.84W
01/31/2007  E0.2 INCH        CHEROKEE           KS   LAW ENFORCEMENT

            VERY LITTLE SNOW ON THE ROADS. ESTIMATED LESS THAN A
            QUARTER OF AN INCH.

1146 AM     SNOW             LAMAR                   37.49N 94.28W
01/31/2007  E0.2 INCH        BARTON             MO   LAW ENFORCEMENT

            TRACE AMOUNT...LESS THAN A QUARTER OF AN INCH.

1146 AM     SNOW             5 NE WILLARD            37.36N 93.36W
01/31/2007  E0.2 INCH        GREENE             MO   PUBLIC

            DUSTING.

1146 AM     SNOW             MARSHFIELD              37.34N 92.91W
01/31/2007  E0.2 INCH        WEBSTER            MO   LAW ENFORCEMENT

            A DUSTING OF SNOW. SOME SLICK SPOTS ON ROADS.

1146 AM     SNOW             PINEVILLE               36.59N 94.38W
01/31/2007  E0.2 INCH        MCDONALD           MO   LAW ENFORCEMENT

            TRACE AMOUNTS OR A DUSTING OF SNOW. SNOW MELTING AND
            REFREEZING IN SOME SPOTS CAUSING NUMEROUS SLIDEOFFS IN
            THE COUNTY.

1146 AM     SNOW             JOPLIN                  37.08N 94.51W
01/31/2007  E0.2 INCH        JASPER             MO   PUBLIC

            DUSTING OF SNOW.

0116 PM     SNOW             JOPLIN                  37.08N 94.51W
01/31/2007  E0.5 INCH        JASPER             MO   NEWSPAPER

0116 PM     SNOW             FORT LEONARD WOOD       37.71N 92.16W
01/31/2007  E0.8 INCH        PULASKI            MO   EMERGENCY MNGR

0139 PM     SNOW             1 S ICONIUM             38.09N 93.54W
01/31/2007  E0.5 INCH        ST. CLAIR          MO   EMERGENCY MNGR

0139 PM     SNOW             5 S DORA                36.70N 92.22W
01/31/2007  E0.2 INCH        OZARK              MO   PUBLIC

            TRACE OR DUSTING OF SNOW. ROADS DO HAVE SOME SNOW ON
            THEM.

0139 PM     SNOW             WARSAW                  38.24N 93.38W
01/31/2007  E0.5 INCH        BENTON             MO   LAW ENFORCEMENT

            SNOW ACCUMULATION RANGES FROM A QUARTER TO A HALF AN
            INCH.

0139 PM     SNOW             4 N CRANE               36.96N 93.57W
01/31/2007  E0.2 INCH        STONE              MO   PUBLIC

            VOLUNTTER OBSERVER REPORTS ABOUT A QUARTER OF AN INCH OF
            SNOW.

0155 PM     SNOW             COLUMBUS                37.17N 94.84W
01/31/2007  E1.0 INCH        CHEROKEE           KS   LAW ENFORCEMENT

0155 PM     SNOW             AVA                     36.95N 92.66W
01/31/2007  E0.2 INCH        DOUGLAS            MO   EMERGENCY MNGR

            JUST ENOUGH SNOW TO MAKES ROADS SLICK.

0215 PM     SNOW             CARTHAGE                37.18N 94.31W
01/31/2007  M1.6 INCH        JASPER             MO   CO-OP OBSERVER

0215 PM     SNOW             GIRARD                  37.51N 94.84W
01/31/2007  E1.0 INCH        CRAWFORD           KS   LAW ENFORCEMENT

0218 PM     SNOW             CARTHAGE                37.18N 94.31W
01/31/2007  E1.0 INCH        JASPER             MO   LAW ENFORCEMENT

            NUMEROUS ACCIDENTS

0230 PM     SNOW             3 NE MONETT             36.95N 93.89W
01/31/2007  M0.5 INCH        LAWRENCE           MO   PUBLIC

            VOLUNTEER OBSERVER.

0257 PM     SNOW             CASSVILLE               36.68N 93.87W
01/31/2007  E1.0 INCH        BARRY              MO   LAW ENFORCEMENT

            ROADS SLICK. NUMEROUS ACCIDENTS/SLIDEOFFS.

0300 PM     SNOW             STOCKTON                37.70N 93.80W
01/31/2007  E1.0 INCH        CEDAR              MO   LAW ENFORCEMENT

0303 PM     SNOW             GREENFIELD              37.42N 93.84W
01/31/2007  E0.5 INCH        DADE               MO   LAW ENFORCEMENT

0305 PM     SNOW             NEVADA                  37.84N 94.35W
01/31/2007  E0.5 INCH        VERNON             MO   LAW ENFORCEMENT

0308 PM     SNOW             LEBANON                 37.68N 92.66W
01/31/2007  E0.5 INCH        LACLEDE            MO   LAW ENFORCEMENT

0314 PM     SNOW             PITTSBURG               37.41N 94.70W
01/31/2007  M1.5 INCH        CRAWFORD           KS   PUBLIC

            SOUTH SIDE OF TOWN.

&&

DSA
Local storm report, Jan 31, 3:42 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CST WED JAN 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     SNOW             LAMAR                   37.49N 94.28W
01/31/2007  E1.0 INCH        BARTON             MO   LAW ENFORCEMENT

&&

DSA
Local storm report, Jan 31, 3:44 PM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CST WED JAN 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     SNOW             PITTSBURG               37.41N 94.70W
01/31/2007  M2.1 INCH        CRAWFORD           KS   CO-OP OBSERVER

&&

DSA
Local storm report, Jan 31, 4:42 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CST WED JAN 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     SNOW             GRAVOIS MILLS           38.31N 92.83W
01/31/2007  E1.0 INCH        MORGAN             MO   EMERGENCY MNGR

&&

LINDENBERG
Local storm report, Jan 31, 4:43 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CST WED JAN 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     SNOW             FORT LEONARD WOOD       37.71N 92.16W
01/31/2007  E0.5 INCH        PULASKI            MO   TRAINED SPOTTER

&&

LINDENBERG

Nearby

Snow Advisories in Missouri, 2007Snow Advisories in Kansas, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.